# SDR AALA202507163812

- Difficulty date: July 11, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 67,496 hours, 28,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C EMERGENCY LIGHT ASSEMBLY ON SIDE OF SEAT NOT SECURE. REMOVED AND REPLACED HOUSING, PER B737-NG AMM AND TASK 33-51-11-960-802. OPERATIONAL CHECK GOOD.
